# SDR P5CA0501412

- Difficulty date: November 10, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 21,014 hours, 3,682 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 11567
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH EICAS MSG FLAPS PRIMARY FOLLOWED BY FLAPS DRIVE MSG.  TROUBLESHOT THEN REPLACED NR 3 LT L/E PDU IAW MM 27-81-03.
